Quadratic stability analysis of the Takagi-Sugeno fuzzy model

Kiriakos Kiriakidis, Apostolos Grivas, Anthony Tzes

Research output: Contribution to journalArticlepeer-review


The nonlinear dynamic Takagi-Sugeno fuzzy model with offset terms is analyzed as a perturbed linear system. A sufficient criterion for the robust stability of this nominal system against nonlinear perturbations guarantees quadratic stability of the fuzzy model. The criterion accepts a convex programming formulation of reduced computational cost compared to the common Lyapunov matrix approach. Parametric robust control techniques suggest synthesis tools for stabilization of the fuzzy system. Application examples on fuzzy models of nonlinear plants advocate the efficiency of the method. The examples demonstrate reduced conservatism compared to norm-based criteria.

Original languageEnglish (US)
Pages (from-to)1-14
Number of pages14
JournalFuzzy Sets and Systems
Issue number1
StatePublished - 1998


  • Control theory
  • Fuzzy model
  • Fuzzy model-based control
  • Perturbed system
  • Quadratic stability

ASJC Scopus subject areas

  • Logic
  • Artificial Intelligence


Dive into the research topics of 'Quadratic stability analysis of the Takagi-Sugeno fuzzy model'. Together they form a unique fingerprint.

Cite this